How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42812
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I live in China, Shanghai. i am italian. I have a small

Customer Question

Hello, my name is ***** ***** live in China, Shanghai. i am italian.
I have a small bipolar desorder with food craving.
I have been treated in Italy and now here in Shanghai althouh I found very difficult to have the same doctor for long time because of the turn over in this city not easy to live in.
Lately I have been prescribed naltrexone (1 tablet at night time) in addition of bupropion 2 tablex of 150mg x day.
i also take Lamotrigina 50mg 3 pils per day and oxcarbazepine 1 am and 2 pm.
Since I just 3 days ago added naltrexone and start feeling confused with nausea with vomit and strange feelings like pressure in the ears and my doctor seems not reacheble right now for some reason, I am a little afraid and would like to know whether is possible to stop naltrexone right away without any additional problems. I would really appreciate your help. Best, Maria
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

Naltrexone can definitely cause nausea and vomiting.

it is not really approved for therapy for bipolar.

you can stop the naltrexone right away.

and tell your doctor if you can see your doctor again.

I bet your nausea and vomiting symptoms will get better once you stop the naltrexone

let me know if you have questions.

Customer: replied 1 year ago.
Dear Doct. David,
thank you for your clear and helpful answer.
I am treated for bipolar with Oxcarbazepine and Lamotrigine. Bupropion plus naltrexone have been prescribed just to help to loose wait since I recently put on lots of wait after having taken carbamazepina for a year.
I will stop taking naltrexone tonight since it seems I do not tollerate it. I am glad you tell me there is no problem in stopping right away.
I wrote my decision to my doctor who I hope will contact me asap. Best regards ***** ***** you again for your help who gave me a big relief! maria
Customer: replied 1 year ago.
which gave me a big relief...
Expert:  Dr. David replied 1 year ago.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com